Advanced search

What symptoms did you get when taking metformin?

(4 Posts)
Beaverfeaver2 Wed 28-Jan-15 08:37:21

It's just that I have been taking it for about 2 weeks now and I am feeling quite nauseous and ill

mistletoeprickles Wed 28-Jan-15 17:35:53

Im not sure I should share....
It really wasnt a pleasant time for me. If I ate anything high in fat I could guarantee a bad stomach.
Nausea and feeling generally yuk I had a lot in the first month then it all settled.

Give it a few more weeks, if you dont settle on it ask to be prescribed slow release. They give less side effects

BlueKarou Thu 29-Jan-15 16:02:42

I found the first week or two less fun; when I was still upping the doses (started at 500 a day, then 1000, then hit my full dose of 1500) - plenty of nausea; a friend advised me to have my meal, then a bit later have something small like a biscuit and take the metformin with that.

I'm a year or two down the line now and don't have any issues with the metformin. I recall it settled fairly quickly after those first two weeks.

naty1 Thu 29-Jan-15 16:30:15

No nausea but diarrhoea. I can only have extended release. So on 3x500 a day.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now